Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have put on too much weight after recovering from Malaria. Liver problem? - Online Doctor Chats

Date : 11-Jun-2013
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:Good afternoon
User:Good afternoon
Doctor:Please proceed with your query
User:Since last couple of months i have put on too much of weight
User:Last year i had malaria, for continually 3 time in 5 months
User:& since i recovered, i had starting putting on weight
Doctor:Sorry to hear that
Doctor:What is your current concern?
User:My concern is , is there any problem in my liver
User:Bcos of which i am putting on too much of weight
Doctor:We can conclude on it by getting your Liver function test done
Doctor:Have you got it done?
User:As dr told me that time, that vi-vax malaria impact liver functioning
User:not yet
Doctor:You must get it done
Doctor:Please do get it done
Doctor:You can come back with the report and we can discuss further
User:Can u suggest few places in navi Mumbai, where i can go & get it done
Doctor:It is a standard test done in any of the standard laboratories
Doctor:You do not need a reference for it
Doctor:You can go to Ranbaxy/ thyrocare/metropolis to get it done
User:Second problem which i am facing is improper digestion
Doctor:Apollo labs too
Doctor:You need to do dietary changes for it
Doctor:Also take antacids for some time
User:i was taking Liv-52 for sometime & since i have stoped taking it, again i am facing digestion problem
Doctor:What kind of digestion problem?
Doctor:Please elaborate
User:dont know that right way to elaborate it
Doctor:Do you feel that your stomach is bloated after eating food?
Doctor:You should try taking antacids like Rantac or Pantop
User:& motion problems
Doctor:For that
Doctor:you need to take more of fiber in your diet
Doctor:and take less fatty food
Doctor:drink more water
User:that for help
Doctor:Thank you too
Doctor:Take care
Doctor:Is that all for now?
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor